# SDR AALA202310238601

- Difficulty date: October 21, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A320*
- Aircraft serial: 6473
- Aircraft time: 28,794 hours, 9,074 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Water Heater
- Part number: UNKNOWN
- Condition: Smoke
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY SMOKE CAUTION IN FLIGHT LASTED 2 SECONDS AND SELF CLEARED. HOT WATER HEATER WAS FOUND TO BE VERY WARM WITH FLASHING YELLOW LIGHT. REPLACED MID LAVATORY WATER HEATER PER AMM 38-12-16.
